American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Zbigniew Jelonek and Tomasz Lenarcik. Automorphisms of affine smooth varieties. Proc. Amer. Math. Soc. 142 (2014) 1157-1163.
Abstract, references, and article information   
View Article: PDF

[2] Rabeya Basu, Pratyusha Chattopadhyay and Ravi A. Rao. Some remarks on symplectic injective stability. Proc. Amer. Math. Soc. 139 (2011) 2317-2325. MR 2784796.
Abstract, references, and article information   
View Article: PDF

[3] Jia-Feng Lü. On an example of $\delta $-Koszul algebras. Proc. Amer. Math. Soc. 138 (2010) 3777-3781. MR 2679600.
Abstract, references, and article information   
View Article: PDF

[4] A. Bak, Rabeya Basu and Ravi A. Rao. Local-global principle for transvection groups. Proc. Amer. Math. Soc. 138 (2010) 1191-1204. MR 2578513.
Abstract, references, and article information
View Article: PDF

[5] Ravi A. Rao. A stably elementary homotopy. Proc. Amer. Math. Soc. 137 (2009) 3637-3645. MR 2529870.
Abstract, references, and article information   
View Article: PDF

[6] Ravi A. Rao and Selby Jose. A group structure on squares. Proc. Amer. Math. Soc. 136 (2008) 1181-1191. MR 2367092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christel Rotthaus and Liana M. Sega. On a class of coherent regular rings. Proc. Amer. Math. Soc. 135 (2007) 1631-1640. MR 2286070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alberto Corso and Claudia Polini. On residually $S_2$ ideals and projective dimension one modules. Proc. Amer. Math. Soc. 129 (2001) 1309-1315. MR 1814157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. K. Jain, P. Kanwar, S. Malik and J. B. Srivastava. $KD_\infty$ is a CS-algebra. Proc. Amer. Math. Soc. 128 (2000) 397-400. MR 1636958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Manoharan. Generalized Swan's theorem and its application . Proc. Amer. Math. Soc. 123 (1995) 3219-3223. MR 1264823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. M. Bhatwadekar and P. L. N. Varma. Extendibility criterion for a projective module of rank one over $R[T]$ and $R[T,T\sp {-1}]$ . Proc. Amer. Math. Soc. 119 (1993) 1069-1075. MR 1156463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Steven E. Landsburg. Patching and analytic isomorphisms . Proc. Amer. Math. Soc. 114 (1992) 637-639. MR 1079894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Satya Mandal. About direct summands of projective modules over Laurent polynomial rings . Proc. Amer. Math. Soc. 112 (1991) 915-918. MR 1069691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles W. Neville. When is $C(X)$ a coherent ring? . Proc. Amer. Math. Soc. 110 (1990) 505-508. MR 943797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gennady Lyubeznik. The number of generators of modules over polynomial rings . Proc. Amer. Math. Soc. 103 (1988) 1037-1040. MR 954979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard G. Swan. A simple proof of Gabber's theorem on projective modules over a localized local ring . Proc. Amer. Math. Soc. 103 (1988) 1025-1030. MR 954977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Budh Nashier and Warren Nichols. Ideals containing monics . Proc. Amer. Math. Soc. 99 (1987) 634-636. MR 877030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Moshe Roitman. On stably extended projective modules over polynomial rings . Proc. Amer. Math. Soc. 97 (1986) 585-589. MR 845969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hyman Bass and Robert Guralnick. Projective modules with free multiples and powers . Proc. Amer. Math. Soc. 96 (1986) 207-208. MR 818444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. Jothilingam. Test modules for projectivity . Proc. Amer. Math. Soc. 94 (1985) 593-596. MR 792267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Budh S. Nashier. A remark on Horrocks' theorem about projective $A[T]$-modules . Proc. Amer. Math. Soc. 89 (1983) 8-10. MR 706498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] B. R. McDonald and William C. Waterhouse. Projective modules over rings with many units . Proc. Amer. Math. Soc. 83 (1981) 455-458. MR 627668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Haghany. Correction to: ``Reflexive modules over certain differential polynomial rings'' [Proc. Amer. Math. Soc. {\bf 73} (1979), no. 3, 313--318;\ MR 80e:16002] . Proc. Amer. Math. Soc. 82 (1981) 314. MR 609676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David E. Dobbs and Ira J. Papick. Flat or open implies going down . Proc. Amer. Math. Soc. 65 (1977) 370-371. MR 0441948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Moshe Roitman. A note on D. Quillen's paper: ``Projective modules over polynomial rings'' (Invent. Math. {\bf 36} (1976), 167--171) . Proc. Amer. Math. Soc. 64 (1977) 231-232. MR 0444638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nadine Moore. Projective moduli of certain quotient rings . Proc. Amer. Math. Soc. 56 (1976) 37-41. MR 0435056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hans-Bjørn Foxby. Injective modules under flat base change . Proc. Amer. Math. Soc. 50 (1975) 23-27. MR 0409439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Moshe Roitman. On Serre's problem on projective modules . Proc. Amer. Math. Soc. 50 (1975) 45-52. MR 0387266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. V. Geramita and N. J. Pullman. A theorem of Hurwitz and Radon and orthogonal projective modules . Proc. Amer. Math. Soc. 42 (1974) 51-56. MR 0332764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2